c-decompositions of Dv\P and Dv ∪ P where P is a 2-regular Subgraph of Dv

Liqun Pu*, Hung-Lin Fu, Hao Shen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, we extend the study of C 4-decompositions of the complete graph with 2-regular leaves and paddings to directed versions. Mainly, we prove that if P is a vertex-disjoint union of directed cycles in a complete digraph D v , then [InlineMediaObject not available: see fulltext.] and D v ∪ P can be decomposed into directed 4-cycles, respectively, if and only if v(v-1)-|E(P)|≡0(mod 4) and v(v-1)+|E(P)|≡0(mod 4) where |E(P)| denotes the number of directed edges of P, and v≥8.

Original languageEnglish
Pages (from-to)515-525
Number of pages11
JournalGraphs and Combinatorics
Issue number4
StatePublished - 1 Dec 2006


  • Complete digraph
  • Covering
  • Directed 4-cycles
  • Packing

Fingerprint Dive into the research topics of '<sup>⇀</sup>c-decompositions of D<sub>v</sub>\P and D<sub>v</sub> ∪ P where P is a 2-regular Subgraph of D<sub>v</sub>'. Together they form a unique fingerprint.

Cite this